# SDR YENA200407

- Difficulty date: February 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 2,984 hours, 997 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 4290
- Condition: Faulty
- Location: Entertain Sys
- Part time: 2,524 hours, 918 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR AROUND ROWS 12 & 13.  INSPECTED ROWS 9 THRU 15 PER INFO NOTICE 2003-T050TRA, FOUND 12D VDU INOP, LIVE TV PLACED ON MEL PER 25-22-03, C/B'S ZN 1-3, ZN 1-4 OPENED.  UPON ARRIVAL AT JFK PERFORMED INFORMATION NOTICE 2003-T050TRA LV TV SYS INTEGRITY CHECK CONCERNING ELEC ODOR.  FOUND EVIDENCE OF ELECTRIC ODOR AND SPILL AT SEB 13R.  REMOVED AND REPLACED SEB IAW LV TV AMM 23-39-00.  SYSTEM CHECK OK.
